Volume 37, Number 6, February III 1997
|Page(s)||379 - 384|
|Published online||01 September 2002|
Size instabilities in rings of chaotic synchronized systems
Física Teórica, Facultad de Ciencias, Universidad de Salamanca, E-37008 Salamanca, Spain
2 Departamento de Física Aplicada, Universidad de Cantabria, E-39005 Santander, Spain
3 Group of Nonlinear Physics, Faculty of Physics, University of Santiago de Compostela, E-15706 Santiago de Compostela, Spain
Accepted: 14 January 1997
We consider the behavior of rings of unidirectionally coupled chaotic systems. When the number of oscillators in the ring is below a certain critical number the behavior of the ring is chaotic synchronized, while above this threshold an instability appears. The novel feature is that this instability may yield a chaotic rotating wave if some conditions are fulfilled.
PACS: 05.45.+b – Theory and models of chaotic systems / 47.20.Ky – Nonlinearity (including bifurcation theory)
© EDP Sciences, 1997
Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.
Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.
Initial download of the metrics may take a while.